MathSciNet Relay Station
MathSciNet bibliographic data
MR2164043 60J10 (60F05)
Sethuraman, S.; Varadhan, S. R. S. A martingale proof of Dobrushin's theorem for non-homogeneous Markov chains. Electron. J. Probab. 10 (2005), no. 36, 1221–1235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement